Alert archive / Wisconsin / Freeze Watches in 2012

Freeze Watch 3, NWS La Crosse, WI

September 21, 20128 counties in Iowa; 7 counties in Minnesota; 13 counties in Wisconsin

NWS La Crosse, WI issued this freeze watch at Sep 21, 2012, 2:55 PM CDT for 8 counties in Iowa; 7 counties in Minnesota; 13 counties in Wisconsin. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 21, 2012, 2:55 PM CDT (19:55 UTC)
In effect from
Sep 23, 2012, 1:00 AM CDT
Expired
Sep 22, 2012, 3:06 PM CDT
In force
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WWUS73 KARX 211955
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT FRI SEP 21 2012

...FIRST WIDESPREAD FREEZE EXPECTED SATURDAY NIGHT...

.TEMPERATURES ACROSS MOST OF THE AREA ARE EXPECTED TO FALL INTO
THE UPPER 20S TO LOWER 30S SATURDAY MORNING. THIS WOULD BRING THE
FIRST WIDESPREAD OUTBREAK OF FREEZING TEMPERATURES TO THE AREA AND
COULD KILL SENSITIVE VEGETATION IF THEY ARE NOT PROTECTED. THESE
COLD TEMPERATURES WILL OCCUR AS HIGH PRESSURE SETTLES IN OVER THE
UPPER MIDWEST BEHIND A COLD FRONT THAT WILL MOVE THROUGH TONIGHT.
THE HIGH WILL ALSO PROVIDE CLEAR SKIES AND WITH DIMINISHING
WINDS...SOME AREAS OF FROST WILL BE POSSIBLE AS WELL.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-220400-
/O.NEW.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
255 PM CDT FRI SEP 21 2012

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TEMPERATURE...ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S.

* IMPACTS...TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND OTHER
  OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY
  SUB FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

04

WEATHER.GOV/LACROSSE
4 follow-up statements
569 
WWUS73 KARX 220231
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
931 PM CDT FRI SEP 21 2012

...WIDESPREAD FREEZING TEMPERATURES SATURDAY NIGHT...

.TEMPERATURES IN THE UPPER 20S TO LOWER 30S CAN BE EXPECTED ACROSS
MOST OF THE AREA SATURDAY NIGHT INTO SUNDAY MORNING. THIS WOULD
BRING THE FIRST WIDESPREAD OCCURRENCE OF FREEZING TEMPERATURES FOR
THE AREA AND COULD KILL SENSITIVE VEGETATION IF THEY ARE NOT
PROTECTED. 

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-221045-
/O.CON.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
931 PM CDT FRI SEP 21 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER
  30S.

* TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND OTHER OUTDOOR
  ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY SUB
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

HALBACH

WEATHER.GOV/LACROSSE
154 
WWUS73 KARX 220812
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
312 AM CDT SAT SEP 22 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S TONIGHT. 
TEMPERATURES THIS COLD WILL DAMAGE OR KILL SENSITIVE VEGETATION
UNLESS THEY ARE PROTECTED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-221615-
/O.CON.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
312 AM CDT SAT SEP 22 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 
  30S. 

* TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND OTHER OUTDOOR 
  ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE DAMAGED BY SUB 
  FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

BOYNE

WEATHER.GOV/LACROSSE
731 
WWUS73 KARX 221511
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1011 AM CDT SAT SEP 22 2012

...SUB-FREEZING TEMPERATURES EXPECTED TONIGHT...

.PLAN ON TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S
TONIGHT. THESE SUB-FREEZING TEMPERATURES ARE EXPECTED TO DAMAGE OR
KILL SENSITIVE VEGETATION UNLESS THEY ARE PROTECTED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-222315-
/O.CON.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
1011 AM CDT SAT SEP 22 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S TO
  LOWER 30S.

* PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE PLANTS AND
  OTHER OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE
  DAMAGED BY SUB FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

DAS

WEATHER.GOV/LACROSSE
173 
WWUS73 KARX 222006
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
306 PM CDT SAT SEP 22 2012

...FREEZE EXPECTED TONIGHT...

.TEMPERATURES ARE EXPECTED TO TUMBLE INTO THE MIDDLE 20S AND
LOWER 30S FOR OVERNIGHT LOWS. THESE SUB-FREEZING TEMPERATURES ARE
EXPECTED TO DAMAGE OR KILL SENSITIVE VEGETATION UNLESS THEY ARE
PROTECTED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-230415-
/O.UPG.KARX.FZ.A.0003.120923T0600Z-120923T1300Z/
/O.NEW.KARX.FZ.W.0011.120923T0600Z-120923T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
306 PM CDT SAT SEP 22 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* PLAN ON OVERNIGHT LOW TEMPERATURES IN THE MIDDLE 20S TO LOWER   
  30S.

* PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE PLANTS AND 
  OTHER OUTDOOR ITEMS...SUCH AS GARDEN HOSES...THAT COULD BE 
  DAMAGED BY SUB FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

DAS

WEATHER.GOV/LACROSSE

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this freeze watch went out at Sep 21, 12:05 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Sep 21, 12:05 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1205 PM CDT FRI SEP 21 2012

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
250 AM CDT FRI SEP 21 2012

FORECAST CONCERNS START WITH THE RAIN CHANCES TODAY INTO
SATURDAY...THEN THE INCREASING LIKELIHOOD FOR A WIDESPREAD FREEZE
SAT NIGHT.

LATEST 88-D RADAR IMAGERY DEPICTS AN AREA OF SHOWERS MOVING ACROSS
NORTHEAST MN/NORTHWEST WI...ASSOCIATED WITH AN UPPER LEVEL
SHORTWAVE. ANOTHER AREA...WEAKER AND MORE SPARSE...WAS MOVING
SOUTHEAST ACROSS SOUTHERN MN/NORTHERN IA. THESE SHOWERS WERE
ASSOCIATED WITH LOW LEVEL WARM AIR ADVECTION/ISENTROPIC UPGLIDE AND
LOW LEVEL FRONTOGENETIC FORCING. THE SHORTWAVE SCOOTS EAST BY THE
AFTERNOON...BUT SOME SUGGESTIONS IN THE 21.00Z NAM/GFS THAT A
WEST-EAST RUNNING FRONTOGENETIC BAND COULD LINGER INTO THE AFTERNOON
OVER NORTHEAST IA/SOUTHERN WI/NORTHERN IL.

ANOTHER...STRONGER PIECE OF ENERGY WILL DROP SOUTH OUT OF
CANADA...SPINNING ACROSS NORTHERN MN BY 00Z...AND OVER NORTHERN ILL
BY 12Z SAT. STRONG QG CONVERGENCE WITH THE SHORTWAVE TROUGH...MOSTLY
IN THE 700-300 MB LAYER. THE SYSTEM WILL BRING ENOUGH SATURATION
WITH...PER RH FIELDS AND BUFKIT SOUNDINGS...FOR THE FORCING TO
PRODUCE AN AREA OF SHOWERS. WHILE THE BULK OF WHAT FALLS WILL BE
RAIN...IT COULD BE COLD ENOUGH IN THE NORTH FOR SOME SNOW TO MIX IN.
NO ACCUMULATIONS EXPECTED...BUT A RAIN/SNOW MIX IS A POSSIBILITY.

CYCLONIC FLOW ALOFT COUPLED WITH LOW LEVEL COLD AIR
ADVECTION/LINGERING MOISTURE COULD SPARK A FEW MORE SHOWERS THROUGH
THE DAY ON SATURDAY...EVEN AFTER THE SHORTWAVE DEPARTS. BETTER
CHANCES EAST OF THE MISSISSIPPI RIVER.

HIGH PRESSURE QUICKLY WORKS IN SATURDAY NIGHT...CLEARING THE SKIES
AND DIMINISHING THE WINDS. TEMPERATURES WILL TUMBLE QUICKLY AS THE
CLEARING ALLOWS FOR A GOOD RADIATIONAL COOLING NIGHT. SREF 850 MB
TEMP ANOMALIES ARE -1.5 TO -2. AS LONG AS SKIES CLEAR AND LIGHT
WINDS DEVELOP AS EXPECTED...TEMPERATURES COULD REACH AND DROP BELOW
FREEZING FOR MUCH OF THE FORECAST AREA. FREEZE WARNINGS ARE LOOKING
LIKELY FOR THIS TIME PERIOD.

.LONG TERM...MONDAY THROUGH THURSDAY
250 AM CDT FRI SEP 21 2012

THE OVERALL PATTERN VIA THE GFS AND ECMWF LOOK FAIRLY SIMILAR FOR
NEXT WEEK...TRENDING DRY AS A SFC HIGH MOVES SLOWLY ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY. BOTH MODELS SLIDE AN UPPER LEVEL TROUGH
ACROSS THE GREAT LAKES ON TUES...BUT NOT MUCH MOISTURE TO WORK WITH
AND THUS LITTLE IF ANY QPF IN THE MODELED OUTPUT. FOR
TEMPERATURES...THE UPPER LEVEL FLOW REMAINS MOSTLY
NORTHWEST...KEEPING CONDITIONS NEAR SEASONABLE TO COOL.

&&

.AVIATION...THROUGH 18Z SATURDAY
1205 PM CDT FRI SEP 21 2012

VFR CONDITIONS EXPECTED FOR THE AFTERNOON INTO THE EVENING.
CONDITIONS THEN SHOULD DETERIORATE QUICKLY AS A STRONG SHORT WAVE
TROUGH OVER CANADA APPROACHES THE AREA. THIS WAVE WILL MOVE
QUICKLY ACROSS THE REGION TONIGHT AND PRODUCE STRONG FORCING WITH
UP TO 40 PVU/S OF VORTICITY ADVECTION IN THE 500-300 MB
LAYER...STRONG QG CONVERGENCE IN THE 850-300 MB LAYER AND AROUND
10 UBAR/S OF UP GLIDE ON THE 300K ISENTROPIC SURFACE. THIS FORCING
WILL PRODUCE AN AREA OF RAIN FOR BOTH TAF SITES OVERNIGHT. WILL
KEEP KRST VFR FOR THE MOST PART WITH THE POSSIBILITY OF SOME MVFR
CEILINGS. KLSE HAS A BETTER CHANCE OF SEEING BOTH MVFR VISIBILITY
AND CEILINGS. UP STREAM OBSERVATIONS OVER WESTERN ONTARIO ALREADY
INDICATE MVFR CEILINGS WITH THE PRECIPITATION AREA AND THE 21.13Z
HRRR SUGGEST VISIBILITIES AROUND 5 MILES IN THE HEAVIEST
PRECIPITATION. WINDS WILL ALSO BE AN ISSUE WITH THIS SYSTEM.
DESPITE THE CLOUDS...AS THE COLDER AIR MOVES IN QUICKLY IT WILL
SET UP STEEP LOW LEVEL LAPSE RATES AND EXPECT GUSTS TO BE PRODUCED
AT BOTH SITES DURING THE OVERNIGHT AND THROUGH ALL OF SATURDAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
250 AM CDT FRI SEP 21 2012

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION...04
Hazardous weather outlook, Sep 21, 5:00 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT FRI SEP 21 2012

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-221000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
500 AM CDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND PORTIONS OF SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY NIGHT...TEMPERATURES WILL FALL TO...OR BELOW...FREEZING.
THIS COULD RESULT IN A HARD FREEZE WHICH WOULD END THE GROWING
SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

Nearby

Freeze Watches in Wisconsin, 2012Freeze Watches in Iowa, 2012Freeze Watches in Minnesota, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.